# SDR P5CA2019092300191

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 33,423 hours, 5,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 65B1739316
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - PLATE, LOWER FACE OF UNDER MAIN DECK CARGO FLOOR, STA 2359 LBL 50. ACCOMPLISHED RPL PLATE AT LWR FACE OF UNDER M/D CGO FLOOR STA 2359, LBL 50 IAW AMM 51-41-12-202-037 REV 30. CONDITION CHECKS NORMAL. ADAPTER PART OFF (PN: 65B17393-13, SN: NSN)
